Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Holonomy representation of quasi-projective leaves of codimension one foliations
Claudon, Benoît (Université de Lorraine)
Loray, Frank (Université Rennes)
Pereira, Jorge Vitório (Instituto de Matemática Pura e Aplicada (Rio de Janeiro, Brasil))
Touzet, Frédéric (Université Rennes)

Fecha: 2019
Resumen: We prove that a representation of the fundamental group of a quasiprojective manifold into the group of formal diffeomorphisms of one variable either is virtually abelian or, after taking the quotient by its center, factors through an orbicurve.
Nota: Altres ajuts: ANR-16-CE40-0008
Nota: Altres ajuts: ANR-16-CE40-0011
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió publicada
Materia: Quasi-projective groups ; Holonomy representations
Publicado en: Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 295-305 (Articles) , ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/347139
DOI: 10.5565/PUBLMAT6311910


11 p, 341.0 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2019-01-08, última modificación el 2022-09-03



   Favorit i Compartir